Orthonormal systems of wavelet type based on atomic functions
Doklady Akademii Nauk, Tome 351 (1996) no. 1, pp. 16-18
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_351_1_a4,
author = {V. F. Kravchenko and V. A. Rvachev and V. I. Pustovoǐt},
title = {Orthonormal systems of wavelet type based on atomic functions},
journal = {Doklady Akademii Nauk},
pages = {16--18},
year = {1996},
volume = {351},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_351_1_a4/}
}
V. F. Kravchenko; V. A. Rvachev; V. I. Pustovoǐt. Orthonormal systems of wavelet type based on atomic functions. Doklady Akademii Nauk, Tome 351 (1996) no. 1, pp. 16-18. http://geodesic.mathdoc.fr/item/DAN_1996_351_1_a4/